The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 80 NO.1 / (1992))
Waring's Problem for Binary Forms
U. Helmke,
Pages. 29-45
Abstract We consider the classical problem of decomposing a binary form of degree $d$ into a sum of $d$th powers of linear forms. The problem is solved for arbitrary
binary forms with coefficients in a real or algebraically closed field. Our
analysis is based on continued fractions and Pade approximation theory. A
connection with partial realizations in control theory is made.
Contents 1. Introduction 2. Hankel matrices 3. Partial realization theory 4. Proofs of the main results
Key words
Mathmatical Subject Classification